# SDR YENA2025070300678

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 05855
- Aircraft time: 41,999 hours, 13,322 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF STS WO# W003745 NR N0493 MAIN CABIN R4 DOOR CUT OUT LOWER SIDE SILL SHAPE CORRODED AROUND FASTENERS; REF STS W003745 N0493 REMOVED AND REPLACED SILL SHAPE AT R4 DOOR SILL LOWER CUTOUT IAW SRM 51-72-11-911-001. (CONSIDERED A MAJOR REPAIR)
